Boundedness for surfaces in weighted projective 4-spaces.

Lisema Rammea, Gregory Sankaran

Research output: Contribution to journalArticlepeer-review

151 Downloads (Pure)

Abstract

In this paper we consider bounds on the degree of a quasismooth non-general type surface in weighted projective 4-space. We show that such a bound in terms of the weights exists, and compute an explicit bound in simple cases.
Original languageEnglish
Pages (from-to)3393-3403
Number of pages11
JournalProceedings of the American Mathematical Society
Volume139
Issue number10
DOIs
Publication statusPublished - 12 May 2011

Fingerprint Dive into the research topics of 'Boundedness for surfaces in weighted projective 4-spaces.'. Together they form a unique fingerprint.

Cite this